# SDR USAA2012010500013

- Difficulty date: December 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 55,914 hours, 36,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - CRACK ON FUSELAGE SKIN OF L1 DOOR CUTOUT UPPER HINGE AT BS 312, S12L, WL 259.  REPAIRED SKIN OF L1 DOOR CUTOUT UPPER HINGE AT BS 312, S12L, WL 259 IAW B737-400 SRM 53-10-01.
